Pei Yuan Wu
Pei Yuan Wu received his B.S. degree from the National Taiwan University in 1969 and his Ph.D. degree (under John B. Conway) from Indiana University in 1975. Since then, he has been at the National Chiao Tung University for over thirty years except for three sabbaticals visiting Indiana University, University of Toronto, and Dalhousie University. His study, for the past ten years, of the numerical ranges of operators on a Hilbert space combines his research interests in operator theory, matrix analysis, and plane geometry. Serving as the Editor (1997-2003) and Chief Editor (1998-2000) of Taiwanese Journal of Mathematics, Editor of Operators and Matrices (2007-present), and Guest Editor of Linear Algebra and its Applications (Vol. 430, Issues 5-6, 2009), he realizes how important it is to bring out new, interesting, and well-written research papers.
Biography Updated on 3 January 2011